MathSciNet Relay Station
MathSciNet bibliographic data
MR982575 (90f:35093) 35K55 (35Q20 70H20 78A05 92A08)
Evans, L. C.; Souganidis, P. E. A PDE approach to geometric optics for certain semilinear parabolic equations. Indiana Univ. Math. J. 38 (1989), no. 1, 141–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement